# SDR 20000913SH013

- Difficulty date: August 21, 2000
- Submitted: September 13, 2000
- Operation: Air carrier
- Aircraft: N4805
- Make and model: Cessna A185F
- Aircraft serial: 18504432
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cap
- Part number: 7421511
- Condition: Missing
- Location: Tail Whel Spring
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP WAS FOUND MISSING UPON POST-INSPECTION.  AIRCRAFT WAS JUST PURCHASED WITH A RECENT ANNUAL.  (X)
